e-Journal Chiang Mai Journal of Science, Faculty of Science, Chiang Mai University
 


Journal Volumes


  JOURNAL DETAIL



Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients


Paper Type 
Contributed Paper
Title 
Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients
Author 
Sezgin Akbulut
Email 
sbulut@atauni.edu.tr
Abstract:
The objective of the present paper is to prove various distortion theorems for the fractional calculus of functions in the subclass TΩ (n p λ α)  consisting of starlike functions with negative coefficients.
Start & End Page 
197 - 203
Received Date 
2004-05-18
Revised Date 
Accepted Date 
2004-08-18
Full Text 
  Download
Keyword 
fractional calculus, salagean operator, starlike functions
Volume 
Vol.31 No.3 September 2004
DOI 
Citation 
Akbulut S., Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients, Chiang Mai Journal of Science, 2004; 31(3): 197-203.
SDGs
View:602 Download:180

  RELATED ARTICLE

On a Certain Class of Multivalent Functions with Negative Coefficients
page: 145 - 151
Author:Halit Orhan
Vol.33 No.2 (MAY 2006) View: 577 Download:167



Search in this journal


Document Search


Author Search

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

Popular Search






Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science